Vol. 5, No. 4, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
The measure ring for a cube of arbitrary dimension

James Michael Gardner Fell

Vol. 5 (1955), No. 4, 513–517
Mathematical Subject Classification
Primary: 28.0X
Milestones
Received: 3 March 1954
Published: 1 December 1955
Authors
James Michael Gardner Fell